Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes appetite loss and excessive sleepiness?

My mom is 79 years old and takes Dialysis 3x a week. Her fishular continues to clot and had a catheter put in about a month ago. She is so weak, down to100 lbs. , has no appetite and sleeps all day. Current daily meds include Aricept for symptoms of Dimentia, 88 mcg of Levothyroamine.
Fri, 27 Jan 2017
Report Abuse
  Anonymous's Response
's  Response
can be due to anemia. ask ur doctor if she can be given parenteral nutrition. if ur doctor agrees then she may improve
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I first got very tired and sleepy for 3 days with a headache. I then started having a very severe headache. My throat, specially the left hand side...